# SDR UIEA2020112802467

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,349 hours, 13,445 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Rt Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WX RADAR FAIL.  PERFORMED OPERATIONS CHECK OF RT WX RADAR.  OPERATIONS CHECK GOOD, PER B767 AMM 34-43-00.
